Mean response times, variability, and skew in the responding of ADHD children: A response time distributional approach
Acta Psychologica , Volume 104 - Issue 2 p. 167- 190
Response time (RT) distributions from three fixed foreperiod conditions (2, 4, and 8 s) in a warned four-choice RT task were obtained for a group of boys with attention-deficit/hyperactivity disorder, combined type (ADHD; n = 17) and for two groups of normal control boys (age-matched, n = 18, and younger-aged, n = 10). Quantitative measures of distributional shape were derived by fitting the ex-Gaussian distributional model to the individual RT data. Statistical results indicate that the ADHD distributions differ from the age-matched control distributions with respect to the size of the tail (larger for the ADHD boys), but differ from the younger control distributions with respect to the location of the leading edge (slower for the younger control boys). Receiver operating characteristic (ROC) results reveal that the ex-Gaussian exponential component is highly diagnostic of the ADHD boys.
|, , , ,|
|Organisation||Department of Psychology|
Leth-Steensen, C, King Elbaz, Z. (Zmira), & Douglas, V.I. (Virginia I.). (2000). Mean response times, variability, and skew in the responding of ADHD children: A response time distributional approach. Acta Psychologica, 104(2), 167–190. doi:10.1016/S0001-6918(00)00019-6